Q. I am taking Glycomet but my sugar levels are still uncontrolled. Please help.

Answered by
Dr. Qazi Mujahid Ali
and medically reviewed by Dr. Divya Banu M
Published on Jul 06, 2019 and last reviewed on: Jul 09, 2019

Hi doctor,

My age is 30 years and my weight is around 70 lbs. My fasting sugar is around 180 and PP around 270. I am taking Glycomet GP2 tablets twice a day from last nine months. But sugar level is uncontrolled. Please suggest.

#

Hello,

Welcome to icliniq.com.

The reasons for uncontrolled sugar are several even though you are taking medicine.

1. Sedentary life style.

2. What you eat, if you consume more fat or deep fried item in your diet, it is another reason.

3. Anxiety also plays a major role.

4. Time duration between two meals.

I suggest you to follow the above-mentioned reasons. You also need to decrease your weight that would be helpful in controlling sugar. You also need some laboratory tests like lipids profile, HbA1C, urine for D/R, free T4, TSH.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


What is the meaning of anisocytosis?

Query: Hi doctor, I am diabetic, and my latest report showed HbA1C as 11, it says hypochromia and anisocytosis of red blood cells. What does it mean?  Read Full >>


Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hi,Welcome to icliniq.com.HbA1C of 11 is very high, and it suggests toward uncontrolled diabetes. I suggest you investigate your urine sugar, blood fasting sugar, serum urea and creatinine. The treatment for diabetes should be started with oral hypoglycemic drugs like Metformin and Gliclazide.Lifest...  Read Full

I have weight loss, increased hunger, thirst and frequent urination. What can it be?

Query: Hello doctor, I am a 19 year old female. My height is 5 feet and 6 inches, and my weight is 160. For the past month, I have been experiencing weight loss, increased hunger, increased thirst, and frequently need to go to the bathroom to pee out large amounts. My skin has become dry. I have also lost...  Read Full >>


Dr. Pratik Patil
General Medicine Physician, General Practitioner, Internal Medicine Physician, Medical Oncologist

Answer: Hello doctor, Welcome to icliniq.com. All of these symptoms, along with weight loss and dry skin point to diabetes. Polyphagia refers to excessive hunger or increased appetite. Polydipsia refers to increased thirst. Polyuria refers to increased urination. .I suggest you screen yourself for blood sug...  Read Full

Can I use Metformin for diabetes prevention and weight loss?

Query: Hello doctor, I read over the internet that tablet Metformin helps decrease the weight and prevents the onset of diabetes. Both my parents are diabetics and I weigh 70 kg. Hence, I want to use Metformin for diabetes prevention and weight loss. Yesterday, I took 500 mg and I do not feel any problem...  Read Full >>


Dr. Akshay Upadhyay
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I suggest you do not take the tablet if you are not clinically diagnosed as diabetic as it could lead to serious problems. I would strongly advise you to not to take it anymore. To prevent diabetes, one has to change the lifestyle like diet, and have to do exercise or ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Diabetologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.